# SDR Q5QA2019061802

- Difficulty date: June 18, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 7,515 hours, 8,993 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 3032988103
- Part serial: MX785824
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED THE HYDRAULIC PUMP CYCLING CONTINUOUSLY TO HOLD PRESSURE, FOLLOWED BY PARTIAL GEAR EXTENSION.  THE PILOT EXTENDED THE LANDING GEAR USING EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  CORRECTION ACTION INVOLVED REPLACING THE HYDRAULIC POWER PACK ASSEMBLY.  SUBSEQUENT OPERATIONAL CHECKS WERE SATISFACTORY.
